Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum: ``A factorization theory for functions $ \sum\sp n\sb {i=1}a\sb ie\sp {\alpha\sb ix}$'' [Trans. Amer. Math. Soc. 29 (1927), no. 3, 584-596; 1501406]


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 34 (1932), 938
MSC: Primary 30D15
Original Article: Trans. Amer. Math. Soc. 29 (1927), 584-596.
MathSciNet review: 1501669
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1932-1501669-2
Article copyright: © Copyright 1932 American Mathematical Society